MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER

SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER
Model Number PSO-PT
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), an interference problem occurs on an icp curve that also disrupted the icp measurement on the patient monitor.The hospital had established that the monitor worked properly on battery.The department mobilized 2 monitors to monitor the patient: 1 charging monitor + 1 battery-operated monitor.Finally, the patient returned to the operating room for the replacement of the catheter.
 
Additional Manufacturer Narrative
The catheter is returned into 2 pieces with one part of the catheter missing (the catheter was cut with a scalpel).There is a slight noise at the beginning that intensifies at the end of the recorded data.The noise during use is confirmed no functional testing can be performed since the catheter is damaged.The default cannot be reproduced.A capa is opened on this subject to find the root cause.
 
Event or Problem Description
On (b)(6), an interference problem occurs on an icp curve that also disrupted the icp measurement on the patient monitor.The hospital had established that the monitor worked properly on battery.The department mobilized 2 monitors to monitor the patient: 1 charging monitor + 1 battery-operated monitor.Finally the patient returned to the operating room for the replacement of the catheter.

Brand Name
PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key20266829
Report Number3001587388-2024-24314
Device Sequence Number11597918
Product Code GWM
UDI-Device Identifier03760124130782
UDI-Public(01)03760124130782(11)240426(17)281201
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PT
Device Catalogue NumberPSO-PT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown